Opuscula Mathematica
Opuscula Math. 37, no. 5 (), 665-703
http://dx.doi.org/10.7494/OpMath.2017.37.5.665
Opuscula Mathematica

Semicircular elements induced by p-adic number fields



Abstract. In this paper, we study semicircular-like elements, and semicircular elements induced by \(p\)-adic analysis, for each prime \(p\). Starting from a \(p\)-adic number field \(\mathbb{Q}_{p}\), we construct a Banach \(*\)-algebra \(\mathfrak{LS}_{p}\), for a fixed prime \(p\), and show the generating elements \(Q_{p,j}\) of \(\mathfrak{LS}_{p}\) form weighted-semicircular elements, and the corresponding scalar-multiples \(\Theta_{p,j}\) of \(Q_{p,j}\) become semicircular elements, for all \(j\in\mathbb{Z}\). The main result of this paper is the very construction of suitable linear functionals \(\tau_{p,j}^{0}\) on \(\mathfrak{LS}_{p}\), making \(Q_{p,j}\) be weighted-semicircular, for all \(j\in\mathbb{Z}\).
Keywords: free probability, primes, \(p\)-adic number fields \(\mathbb{Q}_{p}\), Hilbert-space representations, \(C^{*}\)-algebras, wighted-semicircular elements, semicircular elements.
Mathematics Subject Classification: 05E15, 11R47, 11R56, 46L10, 46L40, 47L15, 47L30, 47L55.
Cite this article as:
Ilwoo Cho, Palle E. T. Jorgensen, Semicircular elements induced by p-adic number fields, Opuscula Math. 37, no. 5 (2017), 665-703, http://dx.doi.org/10.7494/OpMath.2017.37.5.665
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.